# SDR SWAA2012032102435

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 76,200 hours, 67,299 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921528
- Part serial: 522
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CRACKED ON I/B RADIUS OF UPPER FRAME AT AFT HINGE ATTACH POINT.  REMOVED AND REPLACED DOOR PER AMM.
